# SDR ABXA9701919

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644400
- Condition: Cracked
- Location: Rt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ELEVATOR LWR SKIN AT STA XE 55.012 AND JUST FWD OF THE TRAILING EDGE IS CRACKED.  THE CRACK IS APPROX 1.8 LONG. REPAIRED IAW DC8 SRM 53-2-1.
